# SDR VNAA202511270002

- Difficulty date: September 25, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL RBL27.00 BTW FS977.00 TO FS1005.00 AT PASSENGER CABIN.  DUE TO EXCESSIVE DAMAGE ON SEAT RAIL RBL27.00 BTW FS977.00 TO FS1005.00 AT PASSENGER CABIN WERE EVALUATED OUT OF LIMITS PER SRM 53-51-49-101-001-A01 AND WERE REPLACED PER CRJ700 AMM 53-00-49.
